K Cramps

K Cramps are possibly one of the most painful physical experiences a drug user will go through.

Imagine a severely upset stomach that’s just ingested a bottle of bleach and then been set upon by a knife wielding maniac.

That’s somewhere near what a full blown K Cramp can feel like.

The pain can be so bad that it may be impossible to do anything but lie on the floor convulsing in a cold sweat.

What causes them?

A recently published paper suggests that K Cramps are caused by ‘bilary tree dilation’.

Also known as the bilary tract, this is the path by which bile is secreted by the liver on its way to the small intestine.

The paper describes three cases of people suffering with K Cramps. All of them report no further pain after stopping Ketamine use “..indicating that the impact of Ketamine abuse on biliary tree dilatation seems to be reversible.”

A response by the Hong Kong Poison Information Centre backs up the findings of the original paper. 

What can be done to stop K Cramps?

The first thing to do would be to stop taking Ketamine, or at least significantly reduce both dose and regularity of use. This should stop any pain.

Go and see your doctor, and if they are not aware of Ketamine ask to be referred to a urologist.

Spitting out any chemical drip when snorting is definitely a good idea as this will reduce the amount passing through your system.

In light of these new papers  it seems that injecting ketamine, as opposed to snorting, does not help stop K Cramps.

https://onket.files.wordpress.com/2009/11/wong-k-cramp-paper.pdf
http://www.safecollective.com/ketamine
http://specialk.dameon.biz/


Follow

Get every new post delivered to your Inbox.

%d bloggers like this: